Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1975, Volume 30, Issue 4(184), Pages 251–252 (Mi rm4272)  

This article is cited in 30 scientific papers (total in 30 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The diameters of octahedra

B. S. Kashin
Received: 04.06.1974
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: B. S. Kashin, “The diameters of octahedra”, Russian Math. Surveys, 30:4 (1975)
Citation in format AMSBIB
\Bibitem{Kas75}
\by B.~S.~Kashin
\paper The diameters of octahedra
\jour Russian Math. Surveys
\yr 1975
\vol 30
\issue 4
\mathnet{http://mi.mathnet.ru/eng/rm4272}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=397375}
\zmath{https://zbmath.org/?q=an:0311.46014}
Linking options:
  • https://www.mathnet.ru/eng/rm4272
  • https://www.mathnet.ru/eng/rm/v30/i4/p251
  • This publication is cited in the following 30 articles:
    1. A. A. Vasil'eva, “Estimates for the Kolmogorov widths of an intersection of two balls in a mixed norm”, Sb. Math., 215:1 (2024), 74–89  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. V. Malykhin, “Widths and rigidity”, Sb. Math., 215:4 (2024), 543–571  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Vasil'eva, “Kolmogorov widths of anisotropic function classes and finite-dimensional balls”, Eurasian Math. J., 15:3 (2024), 88–93  mathnet  crossref
    4. A. A. Vasil'eva, “Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives”, Izv. Math., 85:1 (2021), 1–23  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. A. Vasil'eva, “Kolmogorov widths of the intersection of two finite-dimensional balls”, Russian Math. (Iz. VUZ), 65:7 (2021), 17–23  mathnet  crossref  crossref
    6. B. S. Kashin, Yu. V. Malykhin, K. S. Ryutin, “Kolmogorov width and approximate rank”, Proc. Steklov Inst. Math., 303 (2018), 140–153  mathnet  crossref  crossref  mathscinet  isi  elib
    7. A. A. Vasil'eva, “Estimates for the widths of discrete function classes generated by a two-weight summation operator”, Proc. Steklov Inst. Math., 294 (2016), 291–307  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Temlyakov V.N., “Dictionary Descent in Optimization”, Anal. Math., 42:1 (2016), 69–89  crossref  mathscinet  zmath  isi  elib  scopus
    9. Swanepoel K.J., “Sets of Unit Vectors With Small Subset Sums”, Trans. Am. Math. Soc., 368:10 (2016), 7153–7188  crossref  mathscinet  zmath  isi  elib  scopus
    10. Koiran P., Zouzias A., “Hidden Cliques and the Certification of the Restricted Isometry Property”, IEEE Trans. Inf. Theory, 60:8 (2014), 4999–5006  crossref  mathscinet  zmath  isi  scopus
    11. Iwen M.A., “Compressed Sensing With Sparse Binary Matrices: Instance Optimal Error Guarantees in Near-Optimal Time”, J. Complex., 30:1 (2014), 1–15  crossref  mathscinet  zmath  isi  scopus
    12. Livshitz E.D., “on the Optimality of the Orthogonal Greedy Algorithm For Mu-Coherent Dictionaries”, J. Approx. Theory, 164:5 (2012), 668–681  crossref  mathscinet  zmath  isi  elib  scopus
    13. Nelson J.L., Temlyakov V.N., “on the Size of Incoherent Systems”, J. Approx. Theory, 163:9 (2011), 1238–1245  crossref  mathscinet  zmath  isi  scopus
    14. Bourgain J., Dilworth S., Ford K., Konyagin S., Kutzarova D., “Explicit Constructions of Rip Matrices and Related Problems”, Duke Math. J., 159:1 (2011), 145–185  crossref  mathscinet  zmath  isi  elib  scopus
    15. Bourgain J., Dilworth S.J., Ford K., Konyagin S.V., Kutzarova D., “Breaking the K(2) Barrier For Explicit Rip Matrices”, Stoc 11: Proceedings of the 43rd Acm Symposium on Theory of Computing, Annual Acm Symposium on Theory of Computing, Assoc Computing Machinery, 2011, 637–644  mathscinet  zmath  isi
    16. Vybiral J., “Widths of Embeddings in Function Spaces”, J. Complex., 24:4 (2008), 545–570  crossref  mathscinet  zmath  isi  scopus
    17. Konovalov V. Leviatan D., “Shape-Preserving Widths of Weighted Sobolev-Type Classes of Positive, Monotone, and Convex Functions on a Finite Interval”, Constr. Approx., 19:1 (2003), 23–58  crossref  mathscinet  zmath  isi
    18. Konovalov V. Leviatan D., “Kolmogorov and Linear Widths of Weighted Sobolev-Type Classes on a Finite Interval, II”, J. Approx. Theory, 113:2 (2001), 266–297  crossref  mathscinet  zmath  isi  scopus
    19. Gluskin E., Tomczakjaegermann N., Tzafriri L., “Subspaces of Lpn of Small Codimension”, Isr. J. Math., 79:2-3 (1992), 173–192  crossref  mathscinet  zmath  isi
    20. Martins J., “Approximation Numbers of Maps on Besov Sequence-Spaces”, J. Lond. Math. Soc.-Second Ser., 40:1 (1989), 120–136  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:585
    Full-text PDF :226
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025